# SDR 96UAL900061

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Valve
- Part number: 2810194
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAK ON NR 2 ENGINE COMING FROM CORE ACCESSORY DRAIN DURING ENGINE OPERATION.  NO FUEL LEAK AFTER SHUTDOWN.  *S/D*  REPLACED THE LPT CASE COOLING VALVE AND THE HPT CASE COOLING VALVE, CHECKS OK.
